Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
138 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Red spot from iv

Premium Questions

Dr. Harish Naik MD

I was discharged from the hospital last week. They had placed an iv in my ankle. Now the site is red swollen warm to the touch, tender and painful. Could this be something serious? ... View answer

Answered by : Dr. Harish Naik ( General & Family Physician)
Dr.  Shoaib Khan MD

red spots around iv site and pain. spots go down first finger . ... View answer

Answered by : Dr. Shoaib Khan ( General & Family Physician)
Dr. Jonas Sundarakumar MD

. still below my elbow (about 4 to 5 inchs away from my elbow and 2 to 3 inchs away from my first spot). I ...So I am a IV user. I use to shot up herion and then I went to rehab and havent... View answer

Answered by : Dr. Jonas Sundarakumar ( Psychiatrist)
Dr. Sudhir MD

My husband returned from the hospital yesterday after having been in a week from a GI bleed for which they did not find the source. It's quit bleeding now. He had several IV lines put in and one has ... View answer

Answered by : Dr. Sudhir ( Internal Medicine Specialist)
Dr.  Saurabh Gupta MD

. There was no redness or warmth around the former IV site. Sunday morning, the pain was 100% gone and the tenderness ...This past Saturday, post-removal of an IV (inserted in a local ER for... View answer

Answered by : Dr. Saurabh Gupta ( Orthopaedic Surgeon)

Public Forum Discussions

Dr. Pallavi Gurjar MD

it be from tying off too tight? Because when I iv d in the other hand I hit the vein good and had no issues ...Went to iv a shot and tied off missed a vein a little bit so I pulled syringe out to... View answer

Answered by : Dr. Pallavi Gurjar ( General & Family Physician)
Dr. Geetika Paul MD

through the vein leaving a nasty bruise. today I noticed a red Spot on the edge of the bruise and streak coming from the bruise do I need to be concerned about this? ... View answer

Answered by : Dr. Geetika Paul ( Dermatologist)
Dr.  Shinas Hussain MD

Yesterday I went to the ER && recieved an IV I woke up this morning with red spots surrounding the area its a little sore but I figured that was from the IV going into to me.. I ve gotten... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr. Hanifa Begum MD

An IV attempt at hospital caused a vein collapse (no big deal), but a week later, this area in my hand is really red. Feels hot inside , if that makes sense, not to the touch. I ve just never heard ... View answer

Answered by : Dr. Hanifa Begum ( Psychiatrist)
Dr. Ramesh M.Vachharajani MD

this be an infection from the IV or a blood clot. I am concerned because I don t want it to go too long. She is 88 ...My mom is in the hospital and has developed a sore upper arm that is tender, hard and... View answer

Answered by : Dr. Ramesh M.Vachharajani ( General & Family Physician)

Mobile Questions and Answers

Dr. Diptanshu Das MD

Unlikely. Red spots where? Vitamin D deficiency is common. Please reply with thanks.

Dr. Diptanshu Das MD

It is probably thrombophlebitis. Was the IV drug being taken on prescription?

Dr. Ely Zaslow MD

Greetings... I have reviewed your question and am happy to help. It is very common for depo to cause cramping and spotting, especially in the first few months of use. A white discharge is also pretty common. Mixed...